# SDR SWAA2025103018226

- Difficulty date: September 25, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 57,081 hours, 33,302 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SHIELD WEB BETWEEN BS 767 TO BS 794 AND RBL 22 WL 156 AFT CARGO COMPARTMENT.   REPLACED SHIELD WEB AND FASTENERS LOCATED BETWEEN BS 767 TO BS 794 AND RBL 22 WL 156 IAW SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG: 146A0081 SHEET: 37 REV: - .
